# SDR TWAA0005807

- Difficulty date: November 19, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- Aircraft time: 75,588 hours, 80,116 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT WING L/E HAD SMALL PUNCTURE HOLE AT L/E ON O/B END, AFT OF O/B END OF NUMBER 5 L/E SLAT.  REMOVED WING TIP SUPPORT EXTENSION L/E PER SRM 51-30 AND 51-10-4.  SENT PART TO WELDING SHOP TO BE WELDED PER DRAWING 5923349.  CLEANED UP OR GROUND WELD PER DRAWING 5923349.  PAINTED AND TREATED PER SRM 51-10-3.  INSTALLED FASTENERS PER SRM 51-30.
